Publication:
Blow-up for a degenerate and singular parabolic equation with a nonlocal source

dc.contributor.authorNitithorn Sukwongen_US
dc.contributor.authorPanumart Sawangtongen_US
dc.contributor.authorSanoe Koonpraserten_US
dc.contributor.authorWannika Sawangtongen_US
dc.contributor.otherKing Mongkut's University of Technology North Bangkoken_US
dc.contributor.otherThailand Ministry of Educationen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2020-01-27T09:12:14Z
dc.date.available2020-01-27T09:12:14Z
dc.date.issued2019-12-01en_US
dc.description.abstract© 2019, The Author(s). This article studies the blow-up phenomenon for a degenerate and singular parabolic problem. Conditions for the local and global existence of solutions for the problem are given. In the case that blow-up occurs, the blow-up set for the problem is investigated. Finally, the asymptotic behaviour of the solution when time converges to the blow-up time is studied.en_US
dc.identifier.citationAdvances in Difference Equations. Vol.2019, No.1 (2019)en_US
dc.identifier.doi10.1186/s13662-019-2219-9en_US
dc.identifier.issn16871847en_US
dc.identifier.issn16871839en_US
dc.identifier.other2-s2.0-85068750284en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/51204
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85068750284&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleBlow-up for a degenerate and singular parabolic equation with a nonlocal sourceen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85068750284&origin=inwarden_US

Files

Collections